Indicators of firm growth: Evidence from the JSE

Kildaire, K., Sebastian, A. orcid.org/0000-0001-8473-7074 and Maroun, W. orcid.org/0000-0001-7448-1220 (2023) Indicators of firm growth: Evidence from the JSE. South African Journal of Accounting Research, 37 (1). pp. 1-18. ISSN 1029-1954

Abstract

Metadata

Item Type: Article
Authors/Creators:
Keywords: earnings growth, growth indicator, dividend payout ratio, real GDP, multivariate panel regression, sustainable growth model
Dates:
  • Published: 2 January 2023
  • Published (online): 10 January 2022
  • Accepted: 11 October 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Accounting & Finance Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Feb 2024 14:22
Last Modified: 08 Feb 2024 14:22
Status: Published
Publisher: Taylor and Francis Group
Identification Number: 10.1080/10291954.2021.2000726
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics